# SDR CA960910040

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2B21
- Engine: Lyc IO540K1B5
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CORROSION INSPECTION PER SB 190 (CAA AD 020-02-90) CORROSION WAS DETECTED ON FACE OF SPAR CAP LAMINATE. REPAIR SCHEME GIVEN BY FACTORY REP. DURING REPAIR, CORROSION FOUND BETWEEN LAMINATES EXTENDING PAST REPAIR SCHEME LIMITS. FINAL REPAIR ENTAILS REPLACING UPPER REAR SPAR CAP, FROM LEFT INBOARD FUEL TANK RIB TO RIGHT INBOARD FUEL TANK RIB.
